RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Blinov, Igor' Nikolaevich

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 21

Number of views:
This page:795
Abstract pages:2704
Full texts:977
References:227

http://www.mathnet.ru/eng/person21577
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/198578

Publications in Math-Net.Ru
1990
1. I. N. Blinov, “The direct method, reducibility”, Izv. Akad. Nauk SSSR Ser. Mat., 54:1 (1990),  201–212  mathnet  mathscinet  zmath; Math. USSR-Izv., 36:1 (1991), 211–222
2. I. N. Blinov, “Direct method for a finitely smooth problem with “small denominators””, Mat. Zametki, 47:3 (1990),  23–31  mathnet  mathscinet  zmath; Math. Notes, 47:3 (1990), 243–248  isi
1988
3. I. N. Blinov, “Flickering systems”, Differ. Uravn., 24:3 (1988),  376–383  mathnet  mathscinet; Differ. Equ., 24:3 (1988), 259–264
4. I. N. Blinov, “A method for superfast convergence and the reducibility of almost periodic systems”, Differ. Uravn., 24:2 (1988),  187–199  mathnet  mathscinet; Differ. Equ., 24:2 (1988), 139–148
1986
5. I. N. Blinov, M. G. Rabinovich, “Efficient estimates of the denominators of the convergents of continued fractions of algebraic numbers”, Mat. Zametki, 40:3 (1986),  289–309  mathnet  mathscinet  zmath; Math. Notes, 40:3 (1986), 667–680  isi
1983
6. I. N. Blinov, “On the absence of exact means for some bounded functions”, Izv. Akad. Nauk SSSR Ser. Mat., 47:6 (1983),  1162–1181  mathnet  mathscinet  zmath; Math. USSR-Izv., 23:3 (1984), 431–447
1982
7. I. N. Blinov, “$B$-algebra of almost-periodic functions”, Funktsional. Anal. i Prilozhen., 16:4 (1982),  57–58  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:4 (1982), 288–289  isi
8. I. N. Blinov, “The effect of vanishing of almost periodic solutions for a nonlinear diffusion equation with quasiperiodic coefficients”, Izv. Akad. Nauk SSSR Ser. Mat., 46:6 (1982),  1333–1341  mathnet  mathscinet  zmath; Math. USSR-Izv., 21:3 (1983), 601–608
9. I. N. Blinov, E. L. Tonkov, “Global controllability of conditionally periodic linear system”, Mat. Zametki, 32:2 (1982),  169–174  mathnet  mathscinet  zmath; Math. Notes, 32:2 (1982), 565–568  isi
1978
10. I. N. Blinov, “A class of uniform almost periodic functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 2,  8–14  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:2 (1978), 6–11
1975
11. I. N. Blinov, “A certain qualitative characterization of the class of reducible systems with quasi-periodic coefficients”, Differ. Uravn., 11:6 (1975),  955–960  mathnet  mathscinet  zmath
1970
12. I. N. Blinov, “The loss of reducibility of systems with quasiperiodic coefficients due to an insufficiently rapid decrease of the Fourier coefficients or to the nonalgebraic nature of the frequency basis”, Differ. Uravn., 6:2 (1970),  253–259  mathnet  mathscinet  zmath
13. I. N. Blinov, “The loss of the property of reducibility by systems of linear differential equations with almost periodic coefficients”, Mat. Zametki, 8:1 (1970),  115–120  mathnet  mathscinet  zmath; Math. Notes, 8:1 (1970), 534–537
1969
14. I. N. Blinov, “A Newtonian iteration process”, Izv. Akad. Nauk SSSR Ser. Mat., 33:1 (1969),  3–14  mathnet  mathscinet  zmath; Math. USSR-Izv., 3:1 (1969), 1–11
1968
15. I. N. Blinov, “A certain class of improper systems”, Differ. Uravn., 4:5 (1968),  949–951  mathnet  mathscinet  zmath
16. I. N. Blinov, “Application of an arbitrarily rapidly convergent method to the reducibility problem for linear systems with odd almost-periodic coefficients”, Mat. Zametki, 4:6 (1968),  729–740  mathnet  mathscinet  zmath; Math. Notes, 4:6 (1968), 927–933
1967
17. I. N. Blinov, “Regularity of a class of linear systems with almost periodic coefficients”, Differ. Uravn., 3:9 (1967),  1461–1470  mathnet  mathscinet  zmath
18. I. N. Blinov, “On the problem of reducibility of systems of linear differential equations with quasiperiodic coefficients”, Izv. Akad. Nauk SSSR Ser. Mat., 31:2 (1967),  349–354  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:2 (1967), 335–340
19. I. N. Blinov, “The reduction of a class of systems with almost periodic coefficients”, Mat. Zametki, 2:4 (1967),  395–400  mathnet  mathscinet  zmath; Math. Notes, 2:4 (1967), 729–732
1965
20. I. N. Blinov, “Analytic representation of the solution of a system of linear differential equations with almost periodic coefficients which depend on a parameter”, Differ. Uravn., 1:8 (1965),  1042–1053  mathnet  mathscinet  zmath
21. I. N. Blinov, “An analytic solution of a linear system of differential equations with periodic coefficients depending on a parameter”, Differ. Uravn., 1:7 (1965),  880–895  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020